# SDR AALA202203078167

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 64,338 hours, 29,313 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE/LAV WARNING IN FLIGHT. THE FLIGHT ATTENDANTS SAID THE ORANGE LIGHT WAS ILLUMINATED OUTSIDE THE AFT LAV NO INDICATIONS OF SMOKE IN THE LAV WERE FOUND. RESET SMOKE DETECTION CONTROL UNIT TEST NORMAL PER 26-17-00.
